Combinatorial homology in a perspective of image analysis.
Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 77-98
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2003__10_1_51020,
author = {Grandis, Marco},
title = {Combinatorial homology in a perspective of image analysis.},
journal = {Georgian mathematical journal},
pages = {77--98},
year = {2003},
volume = {10},
number = {1},
zbl = {1049.55009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51020/}
}
Grandis, Marco. Combinatorial homology in a perspective of image analysis.. Georgian mathematical journal, Tome 10 (2003) no. 1, pp. 77-98. http://geodesic.mathdoc.fr/item/GMJ_2003__10_1_51020/